# SDR CA051222005

- Difficulty date: December 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 7,951 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Part number: 633661
- Condition: Broken
- Location: Alternator
- Component: Alternator, Cont, 633661
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FAILURE ALTERNATOR REMOVED SHAFT FOUND BROKEN ALTERNATOR STILL TURNS NOT SEIZED.  DRIVE GEAR AND CAM GEAR FOUND WORN DUE TO DRIVE GEAR BEING NOT ATTACHED TO THE ALTERNATOR.  ALTERNATOR REPLACED CAM AND DRIVE GEAR, RETAINER AND BUSHINGS REPLACED.
